Popular Pages :


Thanks Thanks:  0
Likes Likes:  0
Page 1 of 2 12 LastLast
Results 1 to 12 of 13

Thread: Side effects of hCG diet

  1. #1
    Hi
    I'm been using the hcg for 8 days - yesterday I started being itchy - today is worst and I can't get in touch with my doctor for the weekend - has anyone had this side effect? Does it pass? I'm wondering if I should take Benedryl to stop it ?
    cj

  2. #2
    hi

    i've had two rash break outs since starting the hcg and vlcd. i'm on day 16.
    the first break out was on my arms, then my shins. it was itchy and prickly and there were tiny tiny dots in the itchy zones. when an arm was prickling, the others weren't, when a leg was prickling, the others weren't. it just kind of flared up several times a day.
    i thought it might be because i got a new scrubbie and scrubbed my skin too hard on my arms (started there a day before my legs). then i thought maybe my body was detoxing a little bit, like the candida in my body was causing some sort of thrush from the inside. i started taking probiotics. my skin is probably not used to having moisturizers applied, so i thought, it might be a little more sensitive than usual. i applied some natural lotion my bf uses for eczema to the areas sparingly and rode it out for a few days and it was gone (took about 5 days from day 3 to 8).
    fast forward, day 10 my bf notices something around my neck, i can't feel anything, but he says it's discolored. the next day it gets itchy and prickly, it's a crazy rash under my chin and neck (another area i scrubbed). the rash seems more intense than deserving considering i didn't scrub that hard. it's still terribly prickly at times and seems to be spreading around the sides of my neck becoming prickly bumps then darkening. i wonder if the hcg, the lack of emolients, and a little vigorous scrub is just making my skin freak out, or if I'm allergic. sensitive to something else.
    I tried to think of what I've ADDED to my diet that's new, and Stevia was the only thing I could find. Apparently one possible reaction to stevia is an itchy rash if you're allergic to it (and the rest of it's relatives- crysanthemums, daisies, marigolds...) I'm not sure if I am, but I'm laying off to see if this rash goes away sooner.

    Sigh, I hope that gives you some insight. If someone out there has any experience let us know!

  3. #3
    Have you ever had a child? Does this happen to you when you are pregnant? I have no children, but when my mom was pregnant AND when she did the protocol, she gets little itchy bumps on her body, especially on her arms and legs. She just takes it with a grain of salt and knows it will be over in about 30-40 days (or 9 months).

  4. #4
    no, i've never been pregnant before, so maybe i'll have to look out for this then. i don't plan on interrupting the injections, but the itchiness is more than just annoying. people wonder what i've done to my neck and i just say allergies (for now) :S i've heard that the hcg combination they give to fertility patients can give rashes as a possible side effect, but i don't think its the same hcg or dosage as what i'm taking (150 iu). all i can say is i really hope it doesn't scar/ stay discolored like this. i'll have to see a dermatologist when im through the protocol

  5. #5
    The dosage that doctors give women struggling with fertility is much, much higher than your dose. I would just get through it. I'm almost positive it will go away when you stop taking the hcg. Hang in there.

  6. #6
    Hi Vertige
    It could also be a detox reaction. Remember that you are only eating whole foods, non allergen foods and you are releasing fat stores of not very good foods. Hang in there. Try to sauna and salt bath to help your body with the detoxing. Also look into colonics, remember that your skin is the largest organ on your body so when your body is overloaded it will always come out on the skin. Try to help your body out and you will feel a lot more energy too!

  7. #7
    Hi All
    I started this discussion last week and am glad to see I'm not alone. I think I've figured out the 'problem' and since I haven't itched a lot in 2 - 3 days I'll have to see if it comes back. I decided that the itching was the tissues where fat was being 'released' by the hcg and it was just an adjustment happening.
    Thanks for the responses
    fatima30

  8. #8
    Thanks, everyone,

    I figured it was a strong detox reaction. I'm one of those people that has to really work hard to get a good sweat going (even in the saunas). I finally found a doctor that does colonics in Montreal and had an emergency session with her today. It was my first time, and for the most part it was great. I feel completely restored. She said I had major blockages caused by stress and aggravated by the vlcd. I felt great afterwards, the itchiness around my neck is still there, but it doesn't flare up and sting anymore (not yet). I feel 200% better, and I hope the extreme blistery rash detoxing through my neck can find other, less harsh ways out!

    I have really been wanting to go sweat some of it out in a sauna, but I don't feel comfortable doing that with these rashes. I'll let you all know how it's going. Thanks for all the input, and interested in how your theory works out fatima

  9. #9
    Just an update if anyone is still reading this thread.

    My rash has gotten worse, a lot worse. Sweating, keeping it covered, bathing in colloidal oatmeal, and keeping it as warm as possible are the only things that keep it from driving me nuts. Sweating does help inflammed areas flatten out and stop itching until they get cold again. To make me sweat enough to produce this effect I have been doing Bikram yoga (which is awesome btw). Only problem is I would categorize this as strenuous physical activity (for me who hasn't been active in over a year), and therefore not recommended on the diet. It also burns a huge aount of calories, but with th diet, I'm not sure how advisable it is. I've stopped losing weight (hovered at the same weight for about 5 days now) and am going to suffer the rash and not do yoga, but do an apple day today to see if the weight will come down again.

    And the rash has spread. It now covers my chest and back of neck all the way down my spine radiating outwards. What I thought to be a detox now sounds more like a 'drug eruption' or a form of allergic reaction from a medication. This differs from a side effect' in that it's my immune system rejecting a medication.

    My hcg program encompasses a weekly shot with a buffer of lipotropic B12 to prolong the absorption of the hcg into my body over a weeks period (no need to inject daily). The B12 I'm taking is called hydrocobalamine. I believe it is one of two major forms of injectable B12. The dosage is pretty high, but not as high as someone with say, Chrones disease. One of the side effects of B12 is acne like a teenager. I don't have that. I have a vicious rash that changes from hives (over 24 hours) or macropostules (pimple like bumps floating on a see of red itchies). The postules hurt to tough, therefore I prefer the hives which just itch and don't sting

    It seems more likely from my research that the reaction is a rare rejection of the B12. The form I'm taking is slightly more susceptible to causing reactions than the other form. I'm going to start doing daily injections of just the hcg when my weekly shot expires. Unfortunately since the B12 is a buffer and it stays in your system for so long I don't know long it will take for things to clear up. I don't even officially know if it's the B12, but I'm going to cut it out to see if that's the cause, it's probable. BIG SIGH.

  10. #10
    wow. thanks for sharing. wondering if it was the B12

  11. #11
    I've also had a lot of itching, but no rash, thank goodness. But sometimes pretty severe itching on my belly, hips, waist and low back and sometimes legs and ankles especially in week 2-3. Especially after a shower. My naturopath said it is a natural detox reaction and extremely common while on HCG as we are all going thru a BIG detox. Remember all the nasty chemicals we have eaten and food additives? They have been stored in body fat for years, which we are now releasing. He advised not taking anthing, especially no drugs. I found that using cold packs on the area helps to break the nerve freak-out spasms and making sure clothing doesn't rub it worse. Heavy sweating makes it worse so I stopped those activities during an outbreak as much as possible. Scratching feels so satisfying in the moment but makes the itching cycle so much longer and worse. I think Trudeau's advice to do LOTS of cleanses in phase 1 (before the VLCD) was right on. The more you can cleanse the liver, gall bladder and kidneys, detox, flush candida, do colonics, etc... the easier it will go for you. I spent 6 months on cleanses before the diet and am so glad i did.

  12. #12
    I have been itching almost constantly since starting the injections. At first I thought I somehow go poison ivy on the backof my legs and began vigorously treating to dry out. Swimming pool feels great, soothes and cools. Still I am on day 20 and still itching only not just on legs but everywhere. It occurred to me that when I gain weight quickly I itch in places where I have stretch marks, I guess where the fat is going so I wondered if it might work that way in reverse when you lose very quickly. Haven't had chance to call doctor yet so I found this sight to see if this was a side effect. My husband doesn't itch at all but it is driving me crazy! Was wondering if this will last the whole treatment?? I will stick with it to lose the weight but tired of itching and scratching all the time.

Page 1 of 2 12 LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •